# SDR SWAA980034

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Not Sealed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTED VERY LARGE AIR LEAK AT CAPT NR 1 WINDOW.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED WINDOW ASSEMBLY PER BOEING M/M.
